Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizsäcker type equations


Authors: Rafael D. Benguria and Cecilia Yarur
Journal: Trans. Amer. Math. Soc. 320 (1990), 665-675
MSC: Primary 35J60; Secondary 35A30, 35Q20, 81C05
DOI: https://doi.org/10.1090/S0002-9947-1990-0974511-2
MathSciNet review: 974511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a semilinear elliptic equation with a spherically symmetric potential (specifically, Thomas-Fermi-Dirac-von Weizsäcker type equations without electronic repulsion). Assuming some regularity properties of the solutions at the origin and at infinity, we prove that the solutions have spherical symmetry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 35A30, 35Q20, 81C05

Retrieve articles in all journals with MSC: 35J60, 35A30, 35Q20, 81C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0974511-2
Keywords: Semilinear elliptic equations, Thomas-Fermi-Dirac-von Weizsäcker equations, uniqueness of positive solutions, spherical symmetry of solutions
Article copyright: © Copyright 1990 American Mathematical Society